# SDR AU980377

- Difficulty date: March 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 560CESSNA
- System (JASC): 3457 · Global Positioning System
- Part: Gps System
- Part number: 1768001
- Condition: Faulty
- Location: Cockpit
- Component: 174500101010
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) GNS-XES GIVES ERRATIC INFORMATION.
